# SDR AALA20041037

- Difficulty date: October 8, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT ROWS 20AB TO 24AB INOPERATIVE.  REPLACED BATTERY PACK AT M737 FOR EMERGENCY LIGHTS AT ROWS 20AB TO 24AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
